Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Families of principal solutions of ordinary differential equations.


Author: Erling William Chamberlain
Journal: Trans. Amer. Math. Soc. 107 (1963), 261-272
MSC: Primary 34.20
MathSciNet review: 0148974
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Walter Strodt, Contributions to the asymptotic theory of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., No. 13 (1954), 81. MR 0067290
  • [2] Walter Strodt, Principal solutions of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc. No. 26 (1957), 107. MR 0092901

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.20

Retrieve articles in all journals with MSC: 34.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0148974-2
Article copyright: © Copyright 1963 American Mathematical Society